EFFECTIVE CARDINALS OF BOLDFACE POINTCLASSES

Loading...
Thumbnail Image
Citations
Web of Science:
Scopus:
Altmetric:
Altmetric::
Download
Associated Records
File Licence
Editors
Date
2007-06
Source Title
Journal of Mathematical Logic
Journal Title
Journal ISSN
Volume Title
Publisher
World Scientific Pub Co Pte Lt
Melbourne Authors
Affiliation
Mathematics and Statistics
Document Type
Journal Article
Subject Code
Citation
ANDRETTA, A., HJORTH, G. & NEEMAN, I. (2007). EFFECTIVE CARDINALS OF BOLDFACE POINTCLASSES. Journal of Mathematical Logic, 07 (01), pp.35-82. https://doi.org/10.1142/s0219061307000615.
Access Status
This item is currently not available from this repository
Access URL
Open Access URL
Open Access at PMC
Linked Resource URL
NHMRC Grant Code
ARC Grant Code
Description
C1 - Refereed Journal Article
Abstract
Assuming AD + DC(ℝ), we characterize the self-dual boldface pointclasses which are strictly larger (in terms of cardinality) than the pointclasses contained in them: these are exactly the clopen sets, the collections of all sets of Wadge rank [Formula: see text], and those of Wadge rank [Formula: see text] when ξ is limit.
Notes
Terms of Use
Keywords
Pure Mathematics
Publisher Licence